# SDR C2XA99CL047

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 168401201
- Condition: Leaking
- Location: Aft Fuselage
- Stage of operation: CR
- Nature of condition: K, B, J
- Precautionary procedure: K

## Discrepancy

CLE - THE CREW REPORTED A SMOKE WARNING INDICATION ON THE MAP ALONG WITH SMOKE COMING FROM THE VENTS DURING FLIGHT.  THE AIRCRAFT LANDED IN CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE DETERMINED THAT THE APU WAS LEAKING OIL AND RELEASED THE AIRCRAFT ON MEL NR 49-00-01 PLACARD NR 175955.  AIRCRAFT WAS RELEASED TO SERVICE.  (M)
